Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Random distribution functions


Authors: Lester E. Dubins and David A. Freedman
Journal: Bull. Amer. Math. Soc. 69 (1963), 548-551
This work is cited by: Bull. Amer. Math. Soc., Volume 70, Number 1 (1964), 161--164
MathSciNet review: 0149522
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Application of the theory of martingales, Le Calcul des Probabilités et ses Applications., Colloques Internationaux du Centre National de la Recherche Scientifique, no. 13, Centre National de la Recherche Scientifique, Paris, 1949, pp. 23–27 (French). MR 0033460
  • 2. Lester E. Dubins and Leonard J. Savage, How to gamble if you must, Multilithed notes, University of California, Berkeley, Calif., University of Michigan, Ann Arbor, Mich.
  • 3. David A. Freedman, On the asymptotic behavior of Bayes estimates in the discrete case. II, Ann. Math. Statist. 36 (1965), 454–456. MR 0174146


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10992-1